# SDR SWIA201436829

- Difficulty date: March 9, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,796 hours, 49,546 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT DOES NOT ILLUMINATE.  FOUND A LOOSE CONNECTOR.
